Hi Mr. T,
Ahhh, I was waiting to hear your update. I know nothing about lithium, but it too would seem to me that if it was due to the lithium, I would suspect that the shakiness would be constant. But I am not a doctor. It's weird that he told you to cut back for only a couple of days. What happens when you return to your normal dosage?...will the shakies come back?
Well, continue to keep an eye on it. If things don't seem to get better, please continue to persist. The only thing that saved my husband from having a heart attack was his persistance that something was not right...he knew his own body. Even his cardiologist told him everything was fine after administering a few tests. Thank goodness he went back to his PCP and he was the one believe it or not that saw it as a HUGE issue.
My husband ended up having a stent put into his L-Main and was saved from a second Double by-pass! His PCP and NEW cardiologist both said, he would not be alive today if my husband had not listened to his own body.
So do what you have to do Mr. T, until you feel satisfied that all of your bases have been covered.
Thank you everyone for your words of encouragement and support. I am still shaky same as before, but not as bad as a couple weeks ago when it was out of control. I still don't know if it is the lithium and don't know why I suddenly became on the toxic borderline. It may be the new medicine. I really don't know. I have an appointment next week so I guess I will see if my doctor wants to do any other tests or just leave it and see how it goes.
I wish I had another option or a doctor for a second opinion, but we just don't have any. If it continues or gets worse and my doctor here doesn't do anything or what I believe should be done I will have to travel to Bangkok. I would dread that, but if I have to do it I will.
How long should I wait this out before I ask for tests? Any idea what tests I should ask for? Well, Thanks for all your support. Have a great day, and healthy wishes to all of you.